Previous |  Up |  Next

Article

Title: The smallest graph whose group is cyclic (English)
Author: Harary, Frank
Author: Palmer, Edgar M.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 1
Year: 1966
Pages: 70-71
Summary lang: Russian
.
Category: math
.
MSC: 05.62
idZBL: Zbl 0136.44701
idMR: MR0194353
.
Date available: 2008-06-09T13:28:19Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100711
.
Reference: [1] R. Frucht: Herstellung von Graphen mit vorgegebener abstrakter Gruppe.Compositio Math., 6 (1938), 239-250. Zbl 0020.07804, MR 1557026
Reference: [2] R. Frucht: Graphs of degree 3 with given abstract group.Canad. J. Math., 1 (1949), 365-378. MR 0032987, 10.4153/CJM-1949-033-6
Reference: [3] D. König: Theorie der endlichen und unendlichen Graphen.Leipzig, 1936; reprinted New York, 1950, p. 5.
Reference: [4] G. Sabidussi: On the minimum order of graphs with given automorphism group.Monatshefte für Math., 63 (1959) 124-127. Zbl 0085.37901, MR 0104596, 10.1007/BF01299094
.

Files

Files Size Format View
CzechMathJ_16-1966-1_9.pdf 273.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo